Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 7826475, 10 pages
http://dx.doi.org/10.1155/2016/7826475
Research Article

Maximality Theorems on the Sum of Two Maximal Monotone Operators and Application to Variational Inequality Problems

Department of Mathematics, Virginia Polytechnic Institute and State University, Blacksburg, VA 24061, USA

Received 19 May 2016; Accepted 17 July 2016

Academic Editor: Lucas Jodar

Copyright © 2016 Teffera M. Asfaw. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Brézis, M. G. Crandall, and A. Pazy, “Perturbations of nonlinear maximal monotone sets in Banach space,” Communications on Pure and Applied Mathematics, vol. 23, pp. 123–144, 1970. View at Publisher · View at Google Scholar · View at MathSciNet
  2. F. E. Browder and P. Hess, “Nonlinear mappings of monotone type in Banach spaces,” Journal of Functional Analysis, vol. 11, no. 3, pp. 251–294, 1972. View at Google Scholar · View at MathSciNet
  3. H. Brézis, “Équations et inéquations non linéaires dans les espaces vectoriels en dualité,” Université de Grenoble. Annales de l'Institut Fourier, vol. 18, pp. 115–175, 1968. View at Publisher · View at Google Scholar · View at MathSciNet
  4. E. Zeidler, Nonlinear Functional Analysis and Its Applications, Springer, New York, NY, USA, 1990.
  5. R. T. Rockafellar, “On the maximality of sums of nonlinear monotone operators,” Transactions of the American Mathematical Society, vol. 149, pp. 75–88, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. T. M. Asfaw and A. G. Kartsatos, “Variational inequalities for perturbations of maximal monotone operators in reflexive Banach spaces,” The Tohoku Mathematical Journal. Second Series, vol. 66, no. 2, pp. 171–203, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Y. Chen, Y. Cho, and P. Kumam, “On the maximality of sums of two maximal monotone operators,” Journal of Mathematical Analysis, vol. 7, no. 2, pp. 24–30, 2016. View at Google Scholar
  8. T. M. Asfaw, “A new topological degree theory for pseudomonotone perturbations of the sum of two maximal monotone operators and applications,” Journal of Mathematical Analysis and Applications, vol. 434, no. 1, pp. 967–1006, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. S. Carl and V. K. Le, “Quasilinear parabolic variational inequalities with multi-valued lower-order terms,” Zeitschrift für Angewandte Mathematik und Physik, vol. 65, no. 5, pp. 845–864, 2014. View at Publisher · View at Google Scholar
  10. S. Carl, V. K. Le, and D. Motreanu, “Existence, comparison, and compactness results for quasilinear variational-hemivariational inequalities,” International Journal of Mathematics and Mathematical Sciences, no. 3, pp. 401–417, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. S. Carl, “Existence and comparison results for noncoercive and nonmonotone multivalued elliptic problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 8, pp. 1532–1546, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. S. Carl and D. Motreanu, “General comparison principle for quasilinear elliptic inclusions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 2, pp. 1105–1112, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. N. Kenmochi, “Nonlinear operators of monotone type in reflexive Banach spaces and nonlinear perturbations,” Hiroshima Mathematical Journal, vol. 4, pp. 229–263, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. N. Kenmochi, “Pseudomonotone operators and nonlinear elliptic boundary value problems,” Journal of the Mathematical Society of Japan, vol. 27, pp. 121–149, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. N. Kenmochi, “Monotonicity and compactness methods for nonlinear variational inequalities,” in Handbook of Differential Equations, IV, pp. 203–298, Elsevier/North-Holland, Amsterdam, The Netherlands, 2007. View at Google Scholar
  16. T. M. Asfaw, “New surjectivity results for perturbed weakly coercive operators of monotone type in reflexive Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 113, pp. 209–229, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. T. M. Asfaw, “New variational inequality and surjectivity theories for perturbed noncoercive operators and application to nonlinear problems,” Advances in Mathematical Sciences and Applications, vol. 24, no. 2, pp. 611–668, 2014. View at Google Scholar · View at MathSciNet